MathSciNet Relay Station
MathSciNet bibliographic data
MR1211787 62G05 (62M05)
Genon-Catalot, V.; Laredo, C.; Picard, D. Nonparametric estimation of the diffusion coefficient by wavelets methods. Scand. J. Statist. 19 (1992), no. 4, 317–335.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement